Aa
A
A
Close
Avatar_universal
got bleach on my skin!
I got bleach or some kind of chem on my hands and it left my skin with whire spots. Is there anyway to retan them spots? Its really bothering me
Cancel
1 Answers
Page 1 of 1
563773_tn?1374250139
Hello,
The symptoms that you are having can be due to post inflammatory hypopigmentation. Although this type of skin problem is very difficult to treat, but you can try Elidel cream or Protropic ointment on these hypopigmented areas. But use them after a dermatologist’s guidance. If the symptoms still persist then  you can talk to your dermatologist about laser-assisted chemabrasion(LACA).It has provided excellent results in such hypopigmentation.

I hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional queries. Kind regards.


Comment
Cancel
563773_tn?1374250139
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
got bleach on my skin!
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
Top Dermatology Answerers
209987_tn?1451939065
Blank
tschock
AB
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar_m_tn
Blank
N_Johnny30
4851940_tn?1385441629
Blank
jemma116
United Kingdom